# SDR SWAA002079

- Difficulty date: October 19, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 17,312 hours, 15,177 cycles
- System (JASC): 5240 · Service Doors
- Part: Gusset
- Part number: 6545871
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FWD SVC DOOR AFT LOWER GUSSET CRACKED AT OUTBOARD FASTENER.  REMOVED AND REPLACED GUSSET PER T1-152-007 AND DWG 69-68854.
